# SDR USAA950080

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48155
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200
- Part time: 32,293 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND .25 INCH CRACK AT STATION 200, LONGERON 15L INNER SKIN WEB AT RIVET.  INSTALLED DOUBLER REPAIR PER SRM 53-01 FIG 2.  (W)
